# SDR TWAA0104910

- Difficulty date: March 14, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN NUMBER 2 CHAIR TRACK HAD CORROSION GROUND BEYOND LIMITS AT STA 1034 TO 1308.  REPLACED SEAT TRACK FROM STA 1032 TO 1308.
